# SDR UALA2012080604155

- Difficulty date: August 3, 2012
- Submitted: August 10, 2012
- Operation: Air carrier
- Aircraft: N662UA
- Make and model: Boeing 767322
- Aircraft serial: 27159
- Aircraft time: 83,283 hours, 13,299 cycles
- Engine: Pwa PW4060
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Bs 1280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT SHEAR TIE ATTACHMENT BETWEEN FRAME AT BS 1280 AND BL 0 FOUND CORRODED.  REMOVED CORRODED SHEAR TIE AND FOUND MATERIAL LOSS OUT OF SRM LIMITS.  FABRICATED AND INSTALLED NEW SHEAR TIE SRM 51-40-02.  MAJOR REPAIR
